# SDR AALA202406240205

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 60,494 hours, 39,380 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 300420601
- Part serial: 9387
- Condition: Faulted
- Location: Fuel
- Part time: 10,578 hours, 6,154 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL AUTO FEED FAULT ECAM MESSAGE AFTER TAKE OFF. MAINTENANCE REPLACED FUEL SENSING CONTROL UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-46-34.
